Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 542307, 5 pages
http://dx.doi.org/10.1155/2014/542307
Research Article

Constants within Error Estimates for Legendre-Galerkin Spectral Approximations of Control-Constrained Optimal Control Problems

Department of Mathematics, Linyi University, Shandong, China

Received 24 January 2014; Revised 24 March 2014; Accepted 27 March 2014; Published 28 April 2014

Academic Editor: Shuping He

Copyright © 2014 Jianwei Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamics, Springer, New York, NY, USA, 1988. View at MathSciNet
  2. Y. Chen, N. Yi, and W. Liu, “A Legendre-Galerkin spectral method for optimal control problems governed by elliptic equations,” SIAM Journal on Numerical Analysis, vol. 46, no. 5, pp. 2254–2275, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. Ghanem and H. Sissaoui, “A posteriori error estimate by a spectral method of an elliptic optimal control problem,” Journal of Computational Mathematics and Optimization, vol. 2, no. 2, pp. 111–125, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Li, W. Liu, H. Ma, and T. Tang, “Adaptive finite element approximation for distributed elliptic optimal control problems,” SIAM Journal on Control and Optimization, vol. 41, no. 5, pp. 1321–1349, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. B. Liu and N. Yan, “A posteriori error estimates for distributed convex optimal control problems,” Advances in Computational Mathematics, vol. 15, no. 1–4, pp. 285–309, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. B. Liu and N. N. Yan, “A posteriori error estimates for convex boundary control problems,” SIAM Journal on Numerical Analysis, vol. 39, no. 1, pp. 73–99, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. P. He and F. Liu, “Robust finite-time estimation of Markovian jumping systems with bounded transition probabilities,” Applied Mathematics and Computation, vol. 222, pp. 297–306, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. W. Zhou, Y. P. Chen, and Y. Q. Dai, “Superconvergence of triangular mixed finite elements for optimal control problems with an integral constraint,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 2057–2066, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Yuan and D. P. Yang, “A posteriori error estimate of optimal control problem of PDE with integral constraint for state,” Journal of Computational Mathematics, vol. 27, no. 4, pp. 525–542, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Ainsworth and J. T. Oden, “A posteriori error estimation in finite element analysis,” Computer Methods in Applied Mechanics and Engineering, vol. 142, no. 1-2, pp. 1–88, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Q. Guo, “Recent progress in A-posteriori error estimation for the p-version of finite element method,” in Recent Advances in Adaptive, Z. C. Shi, Z. Chen, T. Tang, and D. Yu, Eds., vol. 383 of Comtemporary Mathematics, pp. 47–61, American Mathematical Society, Providence, RI, USA, 2005. View at Google Scholar
  12. J. W. Zhou and D. P. Yang, “An improved a posteriori error estimate for the Galerkin spectral method in one dimension,” Computers & Mathematics with Applications, vol. 61, pp. 334–340, 2011. View at Publisher · View at Google Scholar
  13. J. W. Zhou and D. P. Yang, “Spectral mixed Galerkin method for state constrained optimal control problem governed by the first bi-harmonic equation,” International Journal of Computer Mathematics, vol. 88, no. 14, pp. 2988–3011, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. A. Adams, Sobolev Spaces, Academic Press, New York, NY, USA, 1978.
  15. J. L. Lions, Optimal Control of Systems Governed by Partial Differential Equations, Springer, Berlin, Germany, 1971. View at MathSciNet
  16. J. Shen, “Efficient spectral-Galerkin method. I. Direct solvers of second- and fourth-order equations using Legendre polynomials,” SIAM Journal on Scientific Computing, vol. 15, no. 6, pp. 1489–1505, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. L. C. Evans, Partial Differential Equations, vol. 19 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 1998. View at MathSciNet